My consultant is stopping one 100mg tablet every 2 weeks(I was on 3 times a day he has taken my 2pm one away) this started on 15/11 I have been feeling extremely sick,having more fits than i'm used to, shakiness and generally not myself is this normal and there any other side effects that I should be aware of please thankyou
No responses have yet been posted. Add your response to this question.
- Phenytoin Information for Consumers
- Phenytoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenytoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What other seizure med can you suggest other than phenytoin & divalproex - without the side effects?
Posted 3 Aug 2011 • 1 answer
Posted 2 Oct 2014 • 2 answers
Posted 2 Nov 2014 • 1 answer
I have been taking the white and gray phenytoin for years and no tiredness for seizures and the last
Posted 12 Jan 2015 • 1 answer
Posted 12 Feb 2016 • 0 answers